Contents of Vol. 12, No. 2                                 DOI: 10.5644/SJM.12.2.00

This issue is dedicated to the memory of Professor Mahmut Bajraktarević
on the occasion of the 30th anniversary of his death

Mirjana Vuković and Fikret Vajzović
Remembering Academician Mahmut Bajraktarević 143-150
Mirna Džamonja
Universal infinite clique-omitting graphs 151-154
Daniel A. Romano
An introduction to implicative semigroups with apartness 155-165
Metіn Başarіr, Feyzі Başar and Emrah Evren Kara
On the spaces of Fibonacci difference absolutely p-summable, null
and convergent sequences
Nasr A. Zeyada and Amr K. Amin
Aspects of weak, s-CS and almost injective rings 183-192
A. Barbir, K. Krulić Himmelreich and J. Pečarić
General Opial type inequality for quotient of functions 193-204
Wenchang Chu and Nadia N. Li
Nonterminating extensions of the Sears transformation 205-215
Mehmed Nurkanović and Zehra Nurkanović
Birkhoff normal forms, KAM theory, periodicity and symmetries
for certain rational difference equation with cubic terms
M.R.S. Kulenović and E. Pilav
Asymptotic approximations of the stable and unstable manifold of the
fixed point of a certain rational map by using functional equations
Tuğba Yurdakadim and Leila Miller-Van Wieren
Subsequential results on uniform statistical convergence 251-259
Harry I. Miller
Statistical cluster points of subsequences of double sequences 261-266
M. Vuković, E. Ilić-Georgijević and O. Stevanović

On an application of Parseval's formula to problems of $\raisebox{-1mm}{G^\varkappa_\theta}$-summability
of eigenfunction expansion of the Laplacian operator